# SDR DALA2022122908467

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 67,887 hours, 22,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Reservoir
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF L1 PASSENGER DOOR EMERGENCY POWER RESERVOIR, FOUND A BROKEN PIN ON EMETGENCY POWER SPRING CYLINDER.  PIN ON EMERGENCY POWER SPRING CYLINDER OF DOOR 1L WAS REPLACED IAW AMM 52-11-33 AND AMDS.
